# SDR 2A6D20210413001

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N855CH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8055
- Aircraft time: 1,575 hours, 5,096 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,575 hours, 3,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Part time: 1,575 hours, 5,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE RH SIDE OF THE CABIN FLOOR EDGE.
